# SDR MASA2010030100165

- Difficulty date: March 1, 2010
- Submitted: March 2, 2010
- Operation: Air carrier
- Aircraft: N512MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10109
- Aircraft time: 17,430 hours, 11,827 cycles
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Tru
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELECT BURNING SMELL COMING FROM NOSE COMPARTMENT.  VERIFIED IT WAS COMING FROM ESS TRU2.  MEL'D THE TRU.  MX REPLACED TRU ON 3/3/2010.
